DENTISTRY and OROFACIAL SURGERY

of EXOTIC COMPANION MAMMALS

 - ONLINE COURSE -

Sponsored by

LIVE

Rollover/click or Tap

over the tab

 for more info

  • RODENTS

    DENTISTRY of the GUINEA PIG

    This segment of the course is focused entirely on dentistry of guinea pigs including anatomy, physiology, standard and advanced diagnostic imaging, intraoral treatment, and extraoral surgical treatment.

    Double check the exact schedule time in your Country!

  • Introduction to Rodent Dentistry (15 min.)

    USA Pacific Time

    USA Central Time

    USA Eastern Time

    UK

    Europe Central Time

    6.00 AM

    8.00 AM

    9.00 AM

    2.00 PM

    3.00 PM

    This short lecture is about the taxonomic groups of rodent species with different dentition, and represents an introduction for the species of this and of the next session of the course.

  • Anatomy and Physiology of the Skull, Head and Teeth (45 min.)

    USA Pacific Time

    USA Central Time

    USA Eastern Time

    UK

    Europe Central Time

    6.15 AM

    8.15 AM

    9.15 AM

    2.15 PM

    3.15 PM

    This lecture is focused on:

    - anatomy and physiology of the teeth, dental formula, numbering systems, terminology

    - anatomy of the skull and the mandible

    - anatomy of the masticatory muscles

    - physiology of mastication

  • Clinical Exam and Diagnostic Imaging (60 min.)

    USA Pacific Time

    USA Central Time

    USA Eastern Time

    UK

    Europe Central Time

    7.00 AM

    9.00 AM

    10.00 AM

    3.00 PM

    4.00 PM

    This lecture discusses the clinical aspects of dentistry in guinea pigs, including:

    - the importance of a thorough history

    - the clinical exam in the conscious patient

    - anesthetic protocols and anesthetic considerations

    - radiography (normal radiographic anatomy, extraoral projections)

    - oral endoscopy

    - computed tomography of the head and teeth

  • Break (30 min.)

  • Nutrition (30 min.)

    USA Pacific Time

    USA Central Time

    USA Eastern Time

    UK

    Europe Central Time

    8.30 AM

    10.30 AM

    11.30 AM

    4.30 PM

    5.30 PM

    This lecture is focused on:

    - anatomy and physiology of the digestive system

    - nutrition

    and represents an important premise to pathophysiology of dental disease.

  • Dental Disease (60 min.)

    USA Pacific Time

    USA Central Time

    USA Eastern Time

    UK

    Europe Central Time

    9.00 AM

    11.00 AM

    12.00 PM

    5.00 PM

    6.00 PM

    This lecture is focused entirely on pathophysiology and on visual description of dental disease and related complications, including:

    - elongation of clinical crowns

    - periapical infections

    - osteomyelitis

    - elodontomas

    The visual description includes dental and bony specimens as well as diagnostic imaging modalities displaying radiographic, CT, and endoscopic abnormalities.

  • Break (30 min.)

  • Intraoral Treatment of Dental Disease (30 min.)

    USA Pacific Time

    USA Central Time

    USA Eastern Time

    UK

    Europe Central Time

    10.30 AM

    12.30 PM

    1.30 PM

    6.30 PM

    7.30 PM

    This lecture describes the indications and the intraoral procedures for treatment of dental disease, including coronal reduction and extraction.

  • Extraoral Treatment of Periapical Infections and Abscesses (60 min.)

    USA Pacific Time

    USA Central Time

    USA Eastern Time

    UK

    Europe Central Time

    11.00 AM

    1.00 PM

    2.00 PM

    7.00 PM

    8.00 PM

    This lecture focuses on the surgical treatment of periapical infections and odontogenic abscesses. It includes:

    - the clinical presentation

    - a practical session with videos of the step-by-step procedures

    - the postoperative mangement of the patient

    - follow-up and complications

RECORDED STREAMING

From

and From

Through

Through

The format of the Dentistry and Orofacial Surgery of Exotic Companion Mammals course is a copyright of Vittorio Capello, DVM  © 2018